Open Access
Translator Disclaimer
March 2009 Boundary Value Problem for an Oblique Paraxial Model of Light Propagation
Marie Doumic
Methods Appl. Anal. 16(1): 119-138 (March 2009).

Abstract

We study the Schrödinger equation which comes from the paraxial approximation of the Helmholtz equation in the case where the direction of propagation is tilted with respect to the boundary of the domain. This model has been proposed in [12]. Our primary interest here is in the boundary conditions successively in a half-plane, then in a quadrant of $\bbfR^2$. The half-plane problem has been used in [11] to build a numerical method, which has been introduced in the HERA plateform of CEA.

Citation

Download Citation

Marie Doumic. "Boundary Value Problem for an Oblique Paraxial Model of Light Propagation." Methods Appl. Anal. 16 (1) 119 - 138, March 2009.

Information

Published: March 2009
First available in Project Euclid: 19 October 2009

zbMATH: 1180.35502
MathSciNet: MR2556832

Subjects:
Primary: 35E05, 35J05, 35L05, 78A40

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.16 • No. 1 • March 2009
Back to Top